Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Model Number
SDM-SYS-6000-3D
Medical Device Problem Code
Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code
Not Applicable (3189)
Date of Event
08/29/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that one image did not preview and when the system was restarted it wouldn't turn on, this resulted in the one image being repeated.The fe replaced the computer.
New Search
Submit an Adverse Event Report
Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer
(Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key
6899827
Report Number
1220984-2017-00040
Device Sequence Number
1142676
Product Code
OTE
UDI-Device Identifier
15420045505629
UDI-Public
15420045505629
Combination Product (Y/N)
N
Initial Reporter State
CT
Initial Reporter Country
US
PMA/510(K) Number
PO80003
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Radiologic Technologist
Type of Report
Initial
Report Date
(Section B)
08/29/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Radiologic Technologist
Device Model Number
SDM-SYS-6000-3D
Device Catalogue Number
N/A
Device Lot Number
N/A
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/29/2017
Initial Report FDA Received Date
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1